Absolutely continuous functions with values in a Banach space

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Let Ω be an open subset of Rn, n >1, and let X be a Banach space. We prove that α-absolutely continuous functions f: Ω →X are continuous and differentiable (in some sense) almost everywhere in Ω.
Original languageEnglish
Pages (from-to)1216-1223
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume451
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Absolutely continuous functions with values in a Banach space'. Together they form a unique fingerprint.

Cite this